# SDR DL72L972152

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510DA
- Make and model: Boeing 727232
- Aircraft serial: 21312
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1223
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FROM MV1C1, .5 INCH CRACK IN VERTICAL SKIN AT UPPER RIVET ROW OF LT TORQUE BOX AT STA 1223.  REPAIR PER M/M 53-11-0.
